# SDR AU510001655

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3510 · Crew Oxygen System
- Part: Connector
- Condition: Leaking
- Location: Pilot O2 Sys
- Component: Pilots` Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK BOX ASSEMBLY CONNECTOR LEAKING.  LOSS OF OXYGEN.
